Aa
Aa
A
A
A
Close
677061 tn?1226275988

Side-effects

When it comes to side effects which is more benign as far as cardiac function concerns?  The two medications are:
Lexapro and Remeron
3 Responses
Sort by: Helpful Oldest Newest
370181 tn?1595629445
None of us on this forum is qualified to answer this question for you. You really need to seek the advice of your doctor or pharmacist.
We all react so differently to medications, what may affect ME in a specific way (cardiac) may not affect YOU at all.
Please take ONLY the advice of a professional on this.
Peace
Greenlydia
Helpful - 0
677061 tn?1226275988
Thank you for your comment. You are right, but I am tired of my psychiatrist and the pharmacists  don't want to get involved and I do not blame them. Medications, hopefully , will be tailore-made in the future. My best, L.
Helpful - 0
370181 tn?1595629445
I find it nearly impossible to believe that both your p-doc and a qualified pharmacist don't want to get "involved!" in discussing your questions and concerns. I would suggest a consult with a cardiologist, unless you have given up on doctors altogether, which I would understand, given your experiences. But perhaps the third time IS the charm. I wish you luck finding your answer, AND a new psychiatrist and pharmacist!
Peace
Greenlydia
Helpful - 0
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?